UNIGE document Scientific Article
previous document  unige:41959  next document
add to browser collection
Title

Analysis of the finite element heterogeneous multiscale method for quasilinear elliptic homogenization problems

Authors
Published in Mathematics of Computation. 2014, vol. 83, no. 286, p. 513-536
Identifiers
Full text
Structures
Citation
(ISO format)
ABDULLE, Assyr, VILMART, Gilles. Analysis of the finite element heterogeneous multiscale method for quasilinear elliptic homogenization problems. In: Mathematics of Computation, 2014, vol. 83, n° 286, p. 513-536. https://archive-ouverte.unige.ch/unige:41959

268 hits

60 downloads

Update

Deposited on : 2014-11-18

Export document
Format :
Citation style :